Open Access
Translator Disclaimer
August 2001 Addendum to `Asymptotic inference for a linear stochastic differential equation with time delay'
Alexander A. Gushchin, Uwe Küchler
Author Affiliations +
Bernoulli 7(4): 629-632 (August 2001).

Abstract

We strengthen the convergence result proving the local asymptotic mixed normality property in one of the 11 cases considered in our previous paper.

Citation

Download Citation

Alexander A. Gushchin. Uwe Küchler. "Addendum to `Asymptotic inference for a linear stochastic differential equation with time delay'." Bernoulli 7 (4) 629 - 632, August 2001.

Information

Published: August 2001
First available in Project Euclid: 17 March 2004

zbMATH: 1008.62080
MathSciNet: MR2002E:62079

Keywords: local asymptotic mixed normality , maximum likelihood estimator , Stochastic differential equations , time delay

Rights: Copyright © 2001 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.7 • No. 4 • August 2001
Back to Top